# SDR ASAA2023052843379

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,180 hours, 1,524 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL350 HAD DUAL FMC FAILURE. HAD AP P/RST AND FMC P/RST LIGHTS FLASHING ON GLARE SHIELD. WHILE GETTING QRH OUT, BOTH FMC'S RESET AND RETURNED TO NORMAL OPERATION. CPDLC ALSO LOGGED OFF. NORMAL OPS FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. PERFORMED OPS CHECK OF FMC OPERATIONAL TEST IAW B737-9 AMM 34-61-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
